MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(4) 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.(b)(4) 315-35-00 - glnd kwire.(b)(4) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(4) 320-15-01 - eq rev glenoid plate.(b)(4) 320-15-05 - eq rev locking screw.(b)(4) 320-20-00 - eq reverse torque defining screw kit.(b)(4) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(4) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(4) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(4) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(4) 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(4) 531-78-20 - shouldr gps hex pins kit.
 
Event or Problem Description
It was reported that a 67 yo male patient, had an initial left shoulder implanted on (b)(6) 2022, then underwent a 2-stage revision, approximately 5 months post the initial procedure.The reverse total shoulder was removed for infection as a part of a 2-stage revision.The patient was not revised to exactech devices.There were no reported issues during the surgical revision procedure.The patient was last known to be in stable condition following the event.The products are not returning; implants required for collection of infected materials ¿ sent to hospital pathology.No additional information.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and revision surgery cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4(remove all from the initial report-suspect device unknown) g4 (remove 501k from the initial report-unknown) h1, h6: type of investigation, investigation findings and investigation conclusion and h11 should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15674606
Report Number1038671-2022-01351
Device Sequence Number12363933
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale